ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Lyapunov Exponents without Rescaling and Reorthogonalization

Rangarajan, Govindan and Habib, Salman and Ryne, Robert D (1998) Lyapunov Exponents without Rescaling and Reorthogonalization. In: Physical Review Letters, 80 (17). pp. 3747-3750.

[img] PDF
Lyapunov-98.pdf
Restricted to Registered users only

Download (130Kb) | Request a copy

Abstract

We present a new method for the computation of Lyapunov exponents utilizing representations of orthogonal matrices applied to decompositions of M or $M \~{M}$ where M is the tangent map. This method uses a minimal set of variables, does not require renormalization or reorthogonalization, can be used to efficiently compute partial Lyapunov spectra, and does not break down when the Lyapunov spectrum is degenerate.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 05 Jan 2007
Last Modified: 19 Sep 2010 04:33
URI: http://eprints.iisc.ernet.in/id/eprint/9267

Actions (login required)

View Item View Item